# SDR 2021FA0000268

- Difficulty date: September 29, 2021
- Submitted: September 29, 2021
- Operation: General aviation
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 4,731 hours, 3,204 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 693123521
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Part time: 4,731 hours, 3,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH VERTICAL STAB SKIN T/E BETWEEN MIDDLE AND LOWER HINGE. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ31657 DATED SEPTEMBER 26, 2021.
